# SDR SWIA200718837

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SUPPORT ANGLE UNDER FLOOR PANEL 262DRF AT FS480, DISCOVERED AT C-CHECK.  INSTALLED NEW SUPPORT AT FS484 AND RBL36 PER CRJ200 SRM 51-23-00, 51-42-06 AND 51-42-21.
